Dynamical behavior of two permutable entire functions

Tom 68 / 1998

Kin-Keung Poon, Chung-Chun Yang Annales Polonici Mathematici 68 (1998), 159-163 DOI: 10.4064/ap-68-2-159-163

Streszczenie

We show that two permutable transcendental entire functions may have different dynamical properties, which is very different from the rational functions case.

Autorzy

  • Kin-Keung Poon
  • Chung-Chun Yang

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek